# SDR FDEA202101130088

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 60,943 hours, 21,783 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Intermittent
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM BECOME INOPERATIVE INFLIGHT STUCK AT 2 DEGREES LEFT.  COULD NOT DUPLICATE ON GROUND.  PERFORMED RUDDER TRIM SYSTEM TEST, IAW AMM 27-21-00-5-1.  TEST SATISFACTORY, RUDDER TRIM SYSTEM OPERATES NORMALLY.  AIRCRAFT OK TO CONTINUE.
